# SDR EISA96086

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING STATION 686.5 RIB CRACKED AT SECOND LOWER STRINGER AFT.  REMOVED EXISTING REPAIR.  FABRICATED AND INSTALLED REPAIR PER SRM 52-10-05.  (M)
